PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of brjsmedBritish Journal of Sports MedicineVisit this articleSubmit a manuscriptReceive email alertsContact usBMJ
 
Br J Sports Med. 1995 December; 29(4): 274–275.
PMCID: PMC1332242

Spontaneous rupture of the anterior cruciate ligament after anabolic steroids.

Abstract

Anabolic steroids remain popular among body builders and power athletes despite numerous warning about their side effects. A case of spontaneous rupture of the anterior cruciate ligament is reported in a bodybuilder taking steroids. While there are many published reports of tendon rupture associated with steroid intake, the authors could find no report relating to ligament disruption.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (529K), or click on a page image below to browse page by page.
 
 

Images in this article

Click on the image to see a larger version.

Articles from British Journal of Sports Medicine are provided here courtesy of BMJ Group